# SDR 96ZZZX3812

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43362
- Make and model: Piper PA-46-310P
- Aircraft serial: 468408025
- System (JASC): 3234 · Landing Gear Selector
- Part: O-Ring
- Part number: 752629
- Condition: Ruptured
- Location: Gear Selector
- Component: Garkenyon, 8376702
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK-FLIGHT, THE EMERGENCY GEAR HANDLE WAS PULLED.  THE GEAR EXTENDED, BUT THE HYDRAULIC POWER PUMP KEPT, AFTER RETRACTION, PUMPING AND CYCLING.  THE CIRCUIT BREAKER WAS PULLED TO KEEP PUMP/MOTOR FROM OVERHEATING.  ON THE GROUND, THE LANDING GEAR RETRACTED, BUT THE PRESSURE WENT DOWN TO 1000-600 PSI.  AFTER REPLACING THE VALVE ASSY, THE SAME THING HAPPENED AFTER AN EMERGENCY EXTENSION.  WHEN THE VALVE ASSY LANDING GEAR SELECTOR WAS DISASSEMBLED, FOUND THE O-RING RUPTURED.  SUBMITTER SUGGESTS TO HAVE THE HOUSING HOLES DEBURRED, A BETTER O-RING, OR EVEN BETTER - A NEW AND BETTER DESIGN.
